| Model Number |
GEM2751 |
| Medical Device Problem Code |
Misconnection (1399)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/03/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that the rings of a 1.5mm coupler did not match.This occurred during setup.There was no patient involvement.The process was completed with a new device.No additional information is available.
Additional Manufacturer Narrative
B5: upon follow-up, the customer clarified that this issue occurred during surgery.There was no report of patient injury or medical intervention associated with this event.H11: the device was received for evaluation.There was evidence of patient use such as dried blood and tissue.Visual inspection was conducted and no ring or pin deformities were observed.The tissue connected to each ring appeared to be two vessel ends as expected during an anastomosis procedure.The vessel ends were properly connected to each ring by pulling the vessel through the central ring opening and adhering the vessel wall to each pin; however, the rings were misaligned with 1-2 of the pins engaged with the complementary ring.The reported condition was verified.The cause of the issue could not be determined.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.